# SDR DL72S981063

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404DA
- Make and model: Boeing 727232
- Aircraft serial: 21148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65562312
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK WAS FOUND IN THE UPPER HINGE CUTOUT DOUBLER OF THE R1 DOOR.  REPAIRED PER ERA 331703-14.
